English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14666354      Online Users : 83
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 理學院 > 統計學研究所 > 期刊論文 >  Population size estimation using local sample coverage for open populations

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/54100

    Title: Population size estimation using local sample coverage for open populations
    Authors: Huggins R;Yang HC;Chao A;Yip PSF
    教師: 趙蓮菊
    Date: 2003
    Publisher: Elsevier
    Relation: JOURNAL OF STATISTICAL PLANNING AND INFERENCE,Volume: 113,Issue: 2,Pages: 699-714,Published: MAY 1 2003
    Abstract: An unsolved problem in the analysis of capture-recapture experiments is the estimation of the size of an open population when the capture probabilities are heterogeneous across the population. Here, we extend a kernel smoothing approach of Huggins and Yip (Biometrics 55 (1999) 387) to the martingale estimating functions based on sample coverage of Chao et al. (J. Statist. Plann. Inference 92 (2001) 213) and solve this problem when there are frequent capture occasions. Simulation results are shown to examine the performance of the proposed estimation procedure. A real data set is used for illustration. (C) 2002 Elsevier Science B.V. All rights reserved.
    URI: http://www.elsevier.com/wps/find/homepage.cws_home
    Appears in Collections:[統計學研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback